Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Fixes for venlafaxine side-effects

Posted by NKP on January 5, 2023, at 9:47:17

In reply to Re: Fixes for venlafaxine side-effects NKP, posted by SLS on December 29, 2022, at 13:47:34

> Nitric oxide is now considered to be a neurotransmitter, and I think should be looked at more closely when evaluating the mechanisms of action of bupropion. Bupropion has remained an enigma from its inception.

Interesting. What does nitrous oxide do?

> As I indicated, I don't think you should abandon treatment with venlafaxine and bupropion until dosages of both drugs reach 300 mg/day.

I'm considering asking my doctor to increase my dose of bupropion to 300 mg/day. I still feel tired all the time, and don't enjoy previously enjoyable activities, like listening to music. I think that this is due to the venlafaxine, but it's probably not a good idea to reduce my venlafaxine dose.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1121490]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NKP thread:1121393
URL: http://www.dr-bob.org/babble/20220917/msgs/1121490.html